# SDR DALA2023041002787

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION INTERNAL STRUCTURE CENTER TANK AREA FR46 TO FR47 BETWEEN Y24 62 TO Y1959 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON INTERNAL STRUCTURE CENTER TANK AREA FR46 TO FR47 BETWEEN Y2462 TO Y1959 IN PASSENGER CABIN AS PER ER/A 606704-14. (2707322)
